# SDR COMA2010120650253

- Difficulty date: December 5, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N971CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7145
- Aircraft time: 33,713 hours, 29,184 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 601R5341260
- Condition: Cracked
- Location: Fuselage
- Part time: 33,713 hours, 29,184 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 559.00 LBL 18, WL 59.10, SEMI PRESSURE WEB CRACKED.  REPAIRED FS 559 LBL 18 IAW REO 601R-53-41-260.
